# SDR CALA2023111003329

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 91,846 hours, 21,799 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Part number: 161N3019
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HAND MAIN LANDING GEAR SIDE BRACE DOWNLOCK 1 EA SPRING MISSING. REF IPC 32-11-12-01 ITEM 160. M&E 19-321-3-0075 PIC ADDED SDR FLAGGED. REPLD MSSING SPRING IAW AMM 32-11-22/401, REMOVAL TASK 32-11-22-004-015 & INSTALLATION TASK 32-11-22-404-007.
